# SDR SWAA2024021547661

- Difficulty date: February 1, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH SUPPORT BEAM SECTION 2 FROM BS 727H TO 807 HAS MULTIPLE CORROSION AROUND NUTPLATE HOLES; WL 150.6; LBL 21.0 CORRECTION-FAULT DETAILS AFT CARGO LH FLOOR TO SIDEWALL SUPPORT SECTION 2 FROM BS 727H TO 807 HAS MULTIPLE CORROSION AROUND NUTPLATE HOLES WL 150.6 LBL 21.0 [TTG8Q00RAAX7]<[01] ACB LH FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 847 WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q00R9J22;[02] NO MAINTENANCE AND RII BUYBACKS REQUIRED ON THIS CARD.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
